Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 61, Number 3 (2009), 757-798.
Penalising symmetric stable Lévy paths
Limit theorems for the normalized laws with respect to two kinds of weight functionals are studied for any symmetric stable Lévy process of index . The first kind is a function of the local time at the origin, and the second kind is the exponential of an occupation time integral. Special emphasis is put on the role played by a stable Lévy counterpart of the universal -finite measure, found in  and , which unifies the corresponding limit theorems in the Brownian setup for which .
J. Math. Soc. Japan, Volume 61, Number 3 (2009), 757-798.
First available in Project Euclid: 30 July 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
YANO, Kouji; YANO, Yuko; YOR, Marc. Penalising symmetric stable Lévy paths. J. Math. Soc. Japan 61 (2009), no. 3, 757--798. doi:10.2969/jmsj/06130757. https://projecteuclid.org/euclid.jmsj/1248961478